# SDR UIEA2018012600115

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,499 hours, 23,895 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T400132
- Part serial: 05146K1166
- Condition: Arced
- Location: R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDING WINDOW ARCING, IN THE AFT LOWER CORNER.  REMOVED AND REPLACED THE R2 SLIDING WINDOW IAW AMM 56-11-03.
